Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Euler characteristics and codimensions of complete intersections


Author: Bang-Yen Chen
Journal: Proc. Amer. Math. Soc. 71 (1978), 13-14
MSC: Primary 14M10
DOI: https://doi.org/10.1090/S0002-9939-1978-0495826-0
MathSciNet review: 495826
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Studies on relations between Euler characteristics and codimensions of complete intersections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10

Retrieve articles in all journals with MSC: 14M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0495826-0
Keywords: Euler characteristic, complete intersection, codimension
Article copyright: © Copyright 1978 American Mathematical Society